# SDR CHQA200900170

- Difficulty date: August 3, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 19,469 hours, 18,304 cycles
- Engine: Allsn AE3007A
- Engine time: 20,358 hours, 15,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: C01239
- Condition: Discharged
- Location: Cabin
- Part time: 11,217 hours, 9,305 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION WHILE TESTING THE EMERGENCY LIGHTING SYSTEM, THE LEFT FORWARD EXTERNAL EMERGENCY LIGHT, THE SERVICE DOOR EXIT MARKER LIGHT, AND LEFT AFT EXTERNAL EMERGENCY LIGHT WERE INOP.  THE NR 1 BATTERY PACK WAS REPLACED FOR THE FORWARD EXTERNAL LIGHT, THE NR 2 INVERTER FOR THE SERVICE DOOR MARKER LIGHT, AND THE LIGHT ASSEMBLY FOR THE LEFT AFT EXTERIOR LIGHT.  INVERTER P/N: 7824-1, LIGHT ASSEMBLY P/N: 30-25-10-3.
